# SDR SWIA200616069

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 5,988 hours, 5,215 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT ON TAXI OUT.  REPLACED THE PCU-FLIGHT IB SPOILERON ACTUATOR IAW AMM 27-62-01.  OPERATIONAL CHECK GOOD.
